MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY SYSTEM NAVLINK; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE VELOCITY SYSTEM NAVLINK; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100003063
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During the procedure, an error message was displayed and the procedure was cancelled.An ensite precision error message appeared on the screen after validation: ¿neck patch disconnected¿.Troubleshooting was performed with no resolution.Af ablation could not be completed and only a cti ablation was performed.The patient was stable with no patient consequences.
 
Additional Manufacturer Narrative
Additional information: d10, g4, g7, h2, h3, h6, h10 one ensite velocity¿ system navlink was received for investigation.Visual inspection of the internal components revealed an open electrical circuit at the neck patch circuit due to a detached wire, which confirms the reported issue.Based on the information provided to abbott and the investigation performed, the root cause of the error message and subsequent incomplete ablation was isolated to an open electrical circuit within the module.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
ENSITE VELOCITY SYSTEM NAVLINK
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key10296082
Report Number2184149-2020-00103
Device Sequence Number16910444
Product Code DQK
UDI-Device Identifier05414734209953
UDI-Public05414734209953
Combination Product (Y/N)N
Initial Reporter CountryEN
PMA/510(K) Number
K160187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100003063
Device Catalogue NumberH420995
Device Lot Number237650001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;